# SDR C7WA200500126

- Difficulty date: December 30, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- Engine: Pwa JT8D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1U10851
- Condition: Intermittent
- Location: Rt Wheel Well
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RT MLG AND NOSE GEAR INDICATION SHOWED UNSAFE.  ON SECOND ATTEMPT GEARS CAME DOWN NORMALLY.  ON GEAR OPERATIONAL CHECK RT MLG FAILED TO EXTEND, NOSE GEAR OPERATION NORMAL.  REMOVED AND REPLACED RT MLG DOOR SEQUENCE VALVE.  SYSTEM OPERATIONAL CHECKS GOOD MM.  (K)
